# SDR QXEA2009042400290

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 6,015 hours, 6,298 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Ac Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG - NR 2 AC GEN CAUTION ILLUMINATED.  GENERATOR CAUTION WENT OUT WHEN RESET PER CHECKLIST.  NO ELECTRICAL SYSTEM CONFIGURATION CHANGES WHAT SO EVER PRECEDED THE EVENT.  DIVERTED TO GEG.  LANDING UNEVENTFUL.  INSPECTED CONNECTOR 9811P722 WITH NO DEFECTS FOUND.  PERFORMED OPERATIONAL TEST OF GENERATOR IAW 24-21-00-710-801.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
